Invariance theorems for Fisher information

Murray D. Smith*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (SciVal)

Abstract

In multivariate and multi-parameter contexts, new expressions for Fisher Information are derived using the copula representation of the joint distribution of random variables. Invariance of Fisher Information to margins of the joint distribution is then demonstrated.

Original languageEnglish
Pages (from-to)2213-2222
Number of pages10
JournalCommunications in Statistics - Theory and Methods
Volume36
Issue number12
DOIs
Publication statusPublished - 28 Aug 2007
Externally publishedYes

Keywords

  • Copula
  • Copula representation
  • Dependence parameter
  • Fisher Information
  • Invariance
  • Margin parameter

Fingerprint

Dive into the research topics of 'Invariance theorems for Fisher information'. Together they form a unique fingerprint.

Cite this